RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 4, Pages 579–584 (Mi zvmmf9679)  

This article is cited in 1 scientific paper (total in 1 paper)

On the problem of describing pairs of commuting Hankel complex matrices

V. N. Chugunov

Institute of Numerical Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: Solutions of two partial problems arising in the course of classifying pairs of commuting Hankel complex matrices are presented.

Key words: Hankel matrix, circulant, skew-circulant, eigenvalue decomposition.

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:4, 489–494

Bibliographic databases:

UDC: 519.614
Received: 20.09.2011

Citation: V. N. Chugunov, “On the problem of describing pairs of commuting Hankel complex matrices”, Zh. Vychisl. Mat. Mat. Fiz., 52:4 (2012), 579–584; Comput. Math. Math. Phys., 52:4 (2012), 489–494

Citation in format AMSBIB
\Bibitem{Chu12}
\by V.~N.~Chugunov
\paper On the problem of describing pairs of commuting Hankel complex matrices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 4
\pages 579--584
\mathnet{http://mi.mathnet.ru/zvmmf9679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3244839}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012CMMPh..52..489C}
\elib{http://elibrary.ru/item.asp?id=17680035}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 4
\pages 489--494
\crossref{https://doi.org/10.1134/S0965542512040069}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303536100001}
\elib{http://elibrary.ru/item.asp?id=17984234}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860559952}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9679
  • http://mi.mathnet.ru/eng/zvmmf/v52/i4/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gel'fgat, “Solving two subproblems that complete the classification of pairs of commuting Hankel matrices”, Comput. Math. Math. Phys., 53:4 (2013), 386–388  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:160
    Full text:41
    References:35
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020